Abstract

Immune checkpoint inhibitors, including anti-programmed death 1 and anti-programmed death ligand 1, have become prominent treatment options for various types of cancers. However, immune checkpoint inhibitors are associated with various cutaneous adverse events, one of which is psoriasiform drug eruption. Some cases of psoriasiform drug eruption can only be controlled through the cessation of immune checkpoint inhibitors and administration of systemic immunosuppressants, such as corticosteroids and methotrexate. However, no clear guideline is available on the management of this specific rash, and the use of systemic immunosuppressants is contraindicated in selected conditions. In this article, we report a case of annular psoriasiform drug eruption induced by an anti-programmed death ligand 1 monoclonal antibody, durvalumab. The patient responded well to the combination of phototherapy and topical treatment, which allowed continuation of durvalumab treatment without concomitant systemic immunosuppressants in a 2-year follow up.

Original languageEnglish
Pages (from-to)1041-1045
Number of pages5
JournalJournal of Dermatology
Volume47
Issue number9
DOIs
Publication statusPublished - Sep 1 2020

Keywords

  • anti-programmed death ligand 1
  • durvalumab
  • immune checkpoint inhibitor
  • phototherapy
  • psoriasis

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Durvalumab-induced de novo annular psoriasiform drug eruption successfully treated with a combination of narrowband ultraviolet B phototherapy and topical treatment'. Together they form a unique fingerprint.

Cite this